Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Banach algebra of continuous bounded functions with separable support

Tom 210 / 2012

M. R. Koushesh Studia Mathematica 210 (2012), 227-237 MSC: Primary 46J10, 46J25, 46E25, 46E15; Secondary 54C35, 54D35, 46H05, 16S60. DOI: 10.4064/sm210-3-3

Streszczenie

We prove a commutative Gelfand–Naimark type theorem, by showing that the set $C_s(X)$ of continuous bounded (real or complex valued) functions with separable support on a locally separable metrizable space $X$ (provided with the supremum norm) is a Banach algebra, isometrically isomorphic to $C_0(Y)$ for some unique (up to homeomorphism) locally compact Hausdorff space $Y$. The space $Y$, which we explicitly construct as a subspace of the Stone–Čech compactification of $X$, is countably compact, and if $X$ is non-separable, is moreover non-normal; in addition $C_0(Y)=C_{00}(Y)$. When the underlying field of scalars is the complex numbers, the space $Y$ coincides with the spectrum of the $ \hbox {C}^*$-algebra $C_s(X)$. Further, we find the dimension of the algebra $C_s(X)$.

Autorzy

  • M. R. KousheshDepartment of Mathematical Sciences
    Isfahan University of Technology
    Isfahan 84156–83111, Iran
    and
    School of Mathematics
    Institute for Research in Fundamental Sciences (IPM)
    P.O. Box 19395–5746
    Tehran, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek